Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes white marks on the vaginal flaps?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13240 Questions

default
Posted on Thu, 10 May 2018 in Pregnancy
Question: any idea what these white marks are
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be a fungal infection.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
I have seen the attached image. The white marks on the vaginal flaps can be due to a local fungal infection. This can be associated with an itching. Topical antifungal ointments and using a vaginal wash to clean the area can help. In case this is persistent then do get it examined by your gynecologist and get oral antifungal drugs prescribed.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Rakhi Tayal 17 minutes later
it has no pain ot itching ?
doctor
Answered by Dr. Rakhi Tayal 7 hours later
Brief Answer:
Can be without pain.

Detailed Answer:
Hello.
Thanks for writing again.
Fungal infection can be painless or without itching also. Direct examination and a swab culture can help in proper diagnosis.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Treatment/Therapy

Recent questions on  Oral antifungal

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

Having a terrible yeast infection….used the Monistate with cortisone and it is burning awful and can't get any relief! is there anything else i can do!